Artykuł w czasopiśmie
Brak miniatury
Licencja

ClosedAccessDostęp zamknięty
 

On CiR equations with general factors

Uproszczony widok
cris.lastimport.scopus2024-02-12T20:02:09Z
dc.abstract.enThe paper is concerned with stochastic equations for the short rate process R, dR(t) = F(R(t))dt+ G(R(t ))dZ(t), in the affine model of the bond prices. The equation is driven by a L\'evy martingale Z. It is shown that the discounted bond prices are local martingales if either Z is a stable process of index \alpha \in (1, 2], F(x) = ax+b, b \geq 0, G(x) = cx1/\alpha , c > 0, or Z must be a L\'evy martingale with positive jumps and trajectories of bounded variation, F(x) = ax+b, b \geq 0, and G is a constant. The result generalizes the well-known Cox--Ingersoll--Ross result from [I. Cox, J. Ingersoll, and S. Ross, Econometrica, 53 (2004), pp. 385--408] and extends the Vasi\v cek result (see [O. Vasi\v cek, J. Financial Econom., 5 (1977), pp. 177--188]) to nonnegative short rates.
dc.affiliationUniwersytet Warszawski
dc.contributor.authorBarski, Michał
dc.contributor.authorZabczyk, Jerzy
dc.date.accessioned2024-01-25T15:44:54Z
dc.date.available2024-01-25T15:44:54Z
dc.date.issued2020
dc.description.financePublikacja bezkosztowa
dc.description.number1
dc.description.volume11
dc.identifier.doi10.1137/19M1292771
dc.identifier.issn1945-497X
dc.identifier.urihttps://repozytorium.uw.edu.pl//handle/item/114667
dc.identifier.weblinkhttps://epubs.siam.org/doi/abs/10.1137/19M1292771
dc.languageeng
dc.pbn.affiliationmathemathics
dc.relation.ispartofSIAM Journal on Financial Mathematics
dc.relation.pages131-147
dc.rightsClosedAccess
dc.sciencecloudnosend
dc.subject.enCIR model
dc.subject.enbond market
dc.subject.enHJM condition
dc.subject.enstable martingales
dc.titleOn CiR equations with general factors
dc.typeJournalArticle
dspace.entity.typePublication